Osaka Mathematical Journal

Dérivées faibles et formalisme lagrangien

Riichi Lino

Full-text: Open access

Article information

Source
Osaka Math. J., Volume 13, Number 1 (1961), 185-198.

Dates
First available in Project Euclid: 18 January 2008

Permanent link to this document
https://projecteuclid.org/euclid.ojm/1200690179

Mathematical Reviews number (MathSciNet)
MR0130582

Zentralblatt MATH identifier
0196.14301

Subjects
Primary: 46.45
Secondary: 46.90

Citation

Lino, Riichi. Dérivées faibles et formalisme lagrangien. Osaka Math. J. 13 (1961), no. 1, 185--198. https://projecteuclid.org/euclid.ojm/1200690179


Export citation